# SDR C2XA08ON140

- Difficulty date: June 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Part time: 11,900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 0050 - ONT - FLIGHT CREW REPORTED AN ELECTRICAL ABNORMAL WARNING/EMERGENCY LIGHT NOT ARM MSG WHEN ARMED.  MX RESET EMERGENCY LIGHT SYSTEM.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
